Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximate selections and fixed points for upper semicontinuous maps with decomposable values


Authors: Arrigo Cellina, Giovanni Colombo and Alessandro Fonda
Journal: Proc. Amer. Math. Soc. 98 (1986), 663-666
MSC: Primary 54C60; Secondary 28B20, 54H25
DOI: https://doi.org/10.1090/S0002-9939-1986-0861771-6
MathSciNet review: 861771
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of continuous approximate selections of upper semicontinuous maps from a separable locally compact metric space $ S$ into the decomposable subsets of $ {L^1}(T,Z)$. We then extend a fixed point theorem of Kakutani to upper semicontinuous maps with decomposable values.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C60, 28B20, 54H25

Retrieve articles in all journals with MSC: 54C60, 28B20, 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0861771-6
Article copyright: © Copyright 1986 American Mathematical Society